# SDR AWXA200501390

- Difficulty date: November 13, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 20,119 hours, 7,753 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SAN - ABORTED TAKEOFF - FLT 539 - CREW ABORTED TAKEOFF DUE TO FLT CONTROL ELAC 1 FAULT, ABORTED AROUND 80 KNOTS.  CREW RESET ELAC 1, OPERATION WAS NORMAL.  ATTEMPTED TAKEOFF AGAIN WITHOUT FURTHER INCIDENT.
